# SDR VTZA95097

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Broken
- Location: Lt Fuel Control
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/JFK - FLT 6305 - DURING TAKEOFF AT 1255 HOURS ON 3-6-95, ABORTED THE TAKEOFF DUE TO LT IEC FAILING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED BROKEN WIRING AT FUEL ENRICHMENT TORQUE MOTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
